# SDR SWAA094704

- Difficulty date: July 21, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 40,212 hours, 32,456 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D3135
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE OUT OF ADJUST.  ADJUSTED SLIDE PER MM.
